# SDR MASA200600309

- Difficulty date: February 2, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 22,288 hours, 20,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7053 DEN - SAFTEY EQUIPMENT INSPECTION STICKERS WERE OUT OF DATE ON THE FLIGHT DECK SAFETY EQUIPMENT.  MAINTENANCE INSPECTED EQUIPMENT AND REPLACED INSPECTION STICKERS.  ACFT CONTINUED OPERATIONS.
